# SDR SWAA2021110319862

- Difficulty date: September 16, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR 145AL HAS CORROSION SPOTS ON INNER AND OUTER SURFACES.(51-004) ; / [01] STARTED REMOVING CORROSION AT SERVICE DOOR 145AL ON INNER SURFACE AROUND GROUND HOLE PER B737 SRM 51-10-02-0G-0; FOUND EXFOLIATION THROUGHOUT MORE THAN 50% OF MATERIAL THICKNESS; FOUND TO BE OUT OF LIMITS PER B737 SRM 52-40-01-1A-4; [02] REMOVED DAMEGE TOILET SERVICE DOOR 145AL AS PER SRM 737 51-40-02-0G-0; [03] VERIFIED STEP:1 AND 3 OK TO INSTALL NEW DOOR PANEL 145 AL; [04] INSTALLED TOILET SERVICE DOOR 145AL AS PER SRM 737 51-40-02-0G-0; [05] VERIFIED 4. PENDING PAINT AND DECAL; [06] TOUCHED UP PAINT AS REQUIRED REF B-737-AMM 51-21-73-370-803; [07] CORRECTING STEP 6: TOUCHED UP PAINT AS REQUIRED AND APPLIED STENCIL REF B-737-AMM 51-21-73-370-803; [08] CORRECTION STEP 3:VERIFIED STEPS:1 AND 2; [09] VERIFIED STEP 7; [10] INSTALL NEW PLACARDS PER REF B737 AMM 11-00-00-201; [11] REMOVED AND REPLACED TOILET SERVICE DOOR 145AL PER REF B737 SRM 51-40-02-0G-0
